MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; NON-DEGRADABLE FIXATN FASTENER
Model Number QUADLINK IMPLANT SYSTEM, 10MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/07/2025, a sales representative reported via email that an ar-1288qis-100 quadlink implant system malfunctioned during use.The fibertag tightrope abs implant broke when the surgeon was preparing the graft, and the quadpro harvester was dull and could not cut the quad tendon for harvest.The case was completed, and no patient harm was reported.This was discovered during an autograft quadriceps acl reconstruction procedure.Additional information has been requested on 05/29/2025.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.Visual inspection of the quadlink implant system, 10mm noted that the component cutter assembly, 10mm was not returned with the device to verify the sharpness of the cutter rod.Only the component stripper cutter handle was returned.No problem found.Tightrope abs w/fibertag was cut on the blue suture between the loop and needle.Functional testing was not performed due to the damage to the device.Per surgical technique quadpro tendon harvester note 9: once the desired graft length has been stripped, withdraw the quadpro¿ tendon harvester from the incision and retrieve the graft through the graft amputation window by grasping the tagging sutures.Note 11: advance the push rod forward to amputate the graft.Deploying the push rod into the handle using a syringe-type motion will allow for an easy amputation (a).Note: during amputation of the graft, it is important to maintain visualization of the harvested length to ensure the graft is not cut short.The most likely cause of the reported failure is attributed to user error, potentially resulting from either excessive force applied during suture passing or the device coming into contact with a sharp mating component during use.Two related conditions with this case were investigated.

Brand Name
QUADLINK IMPLANT SYSTEM, 10MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22115917
Report Number1220246-2025-02301
Device Sequence Number19854748
Product Code MBI
UDI-Device Identifier00888867344754
UDI-Public(01)00888867344754(11)250331(17)280430(10)15412587
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 10MM
Device Catalogue NumberAR-1288QIS-100
Device Lot Number15412587
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown